# SDR UIEA2024052000397

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,854 hours, 20,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE PRESSURE READING TOO HIGH( INSPECTED DOOR PRESSURE GAUGE TO BE WITHIN LIMITS IAW AMM 25-66-03. NO DEFECTS NOTED AT THIS TIME )
